# SDR 96ZZZX4824

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Certified Inspection Service Inc, repair station CTKR096K
- Aircraft: N8300P
- Make and model: Piper PA-24-250
- Aircraft serial: 243549
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Side Brace
- Part number: 2082900
- Condition: Stud Cracked
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BRACE STUD INSPECTED IAW AD 95-20-07.  BOTH LEFT AND RIGHT STUDS CRACKED AT RADIUS OF HEAD.
